# SDR 96ZZZX1097

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9343D
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1128
- System (JASC): 2434 · DC Generator-Alternator
- Part: Control Unit
- Part number: DGR3
- Condition: Failed
- Location: Alternator
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOSS OF ELECTRICAL POWER.  AFTER LANDING, UNCOWLED ENGINE AND FOUND THE ACU WAS SMOKED.  TROUBLESHOT AND FOUND THE ALTERNATOR WINDINGS OPEN.  INSTALLED A NEW ACU AND INSTALLED A SERVICEABLE ALTERNATOR, PN C611503-0102.  PERFORMED GROUND RUN, OPERATIONAL CHECK OF THE ALTERNATOR CHARGING SYSTEM FOUND OK.
